# SDR DLM11010549

- Difficulty date: April 2, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N807DE
- Make and model: Doug MD-11
- Aircraft serial: 48478
- Aircraft time: 41,065 hours, 5,128 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Compressor
- Condition: Overheated
- Location: Galley Chiller
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

PRIOR TO DEPARTURE FWD GALLEY  CHILLER COMPRESSOR MAKING VERY LOUD NOISE AND GETTING WARM  HOT / SMOKE - REPLACED CHILLER.
